RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2009, Volume 9, Issue 1, Pages 68–76 (Mi isu34)  

This article is cited in 12 scientific papers (total in 12 papers)

Mathematics

Same properties $r$-fold integration series on Fourier–Haar system

I. I. Sharapudinova, G. N. Muratovab

a Daghestan Scientific Centre of the Russian Academy of Sciences
b Daghestan State Pedagogical University

Abstract: Approximation properties of series obtained by $r$-fold integration of Fourier–Haar series are research. It is shown that $r$-fold integrated Fourier–Haar series can be useful in the task of simultaneous approximation of differentiable function and its derivatives.

Key words: Haar function, integration Haar series, approximation properties.

Full text: PDF file (178 kB)
References: PDF file   HTML file

UDC: 517.5

Citation: I. I. Sharapudinov, G. N. Muratova, “Same properties $r$-fold integration series on Fourier–Haar system”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:1 (2009), 68–76

Citation in format AMSBIB
\Bibitem{ShaMur09}
\by I.~I.~Sharapudinov, G.~N.~Muratova
\paper Same properties $r$-fold integration series on Fourier--Haar system
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2009
\vol 9
\issue 1
\pages 68--76
\mathnet{http://mi.mathnet.ru/isu34}
\elib{http://elibrary.ru/item.asp?id=11903502}


Linking options:
  • http://mi.mathnet.ru/eng/isu34
  • http://mi.mathnet.ru/eng/isu/v9/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Sharapudinov, M. G. Magomed-Kasumov, S. R. Magomedov, “Polinomy, ortogonalnye po Sobolevu, assotsiirovannye s polinomami Chebysheva pervogo roda”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 1–14  mathnet  crossref  elib
    2. I. I. Sharapudinov, Z. D. Gadzhieva, “Polinomy, ortogonalnye po Sobolevu, porozhdennye mnogochlenami Meiksnera”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 310–321  mathnet  crossref  mathscinet  elib
    3. I. I. Sharapudinov, T. I. Sharapudinov, “Polynomials, orthogonal on Sobolev, derived by the Chebyshev polynomials, orthogonal on the uniform net”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 5, 56–75  mathnet  crossref
    4. I. I. Sharapudinov, “Asimptoticheskie svoistva polinomov, ortogonalnykh po Sobolevu, porozhdennykh polinomami Yakobi”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 6, 1–24  mathnet  crossref  elib
    5. I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Sistemy funktsii, ortogonalnykh otnositelno skalyarnykh proizvedenii tipa Soboleva s diskretnymi massami, porozhdennykh klassicheskimi ortogonalnymi sistemami”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 6, 31–60  mathnet  crossref  elib
    6. I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Raznostnye uravneniya i polinomy, ortogonalnye po Sobolevu, porozhdennye mnogochlenami Meiksnera”, Vladikavk. matem. zhurn., 19:2 (2017), 58–72  mathnet
    7. I. I. Sharapudinov, S. R. Magomedov, “Systems of functions orthogonal in the sense of Sobolev associated with Haar functions and the Cauchy problem for ODEs”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 1–15  mathnet  crossref
    8. I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Sobolev orthogonal functions on the grid, generated by discrete orthogonal functions and the Cauchy problem for the difference equation”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 29–39  mathnet  crossref
    9. I. I. Sharapudinov, “O priblizhenii resheniya zadachi Koshi dlya nelineinykh sistem ODU posredstvom ryadov Fure po funktsiyam, ortogonalnym po Sobolevu”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 7, 66–76  mathnet  crossref
    10. I. I. Sharapudinov, M. G. Magomed-Kasumov, “Chislennyi metod resheniya zadachi Koshi dlya sistem obyknovennykh differentsialnykh uravnenii s pomoschyu ortogonalnoi v smysle Soboleva sistemy, porozhdennoi sistemoi kosinusov”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 53–60  mathnet  crossref
    11. I. I. Sharapudinov, “Sobolev-orthogonal systems of functions associated with an orthogonal system”, Izv. Math., 82:1 (2018), 212–244  mathnet  crossref  crossref  adsnasa  isi  elib
    12. I. I. Sharapudinov, “Sobolev-orthogonal systems of functions and the Cauchy problem for ODEs”, Izv. Math., 83:2 (2019), 391–412  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:209
    Full text:80
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019